# SDR VGQY2010080600063

- Difficulty date: August 6, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B150745
- Condition: Corroded
- Location: Bs 1466
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT KEEL BEAM ASSY STA 1466.50 LBL 5 LOWER CHORD FOUND CORROSION.  COMPLIED WITH EN 1195-10, REPAIR FOR CORROSION ON LT & RT KEEL BEAM.
